# SDR MASA98089

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND LT LOWER EXTERIOR EMERGENCY LIGHT BULB WOULD NOT ILLUMINATE.  REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT ASSEMBLY.  (M)
